Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 55, NWS Milwaukee, WI

May 30, 2015

NWS Milwaukee, WI issued this small craft advisory at May 30, 2015, 9:14 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
May 30, 2015, 9:14 PM CDT (02:14 UTC)
Expired
May 31, 2015, 9:00 PM CDT
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WHUS73 KMKX 310214
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT SAT MAY 30 2015

...STRONG NORTH TO NORTHEAST WINDS AND HIGH WAVES INTO SUNDAY...

.A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE TO THE SOUTH OF
LAKE MICHIGAN WILL HELP TO CONTINUE STRONG NORTH TO NORTHEAST
WIND GUSTS OVER THE NEARSHORE WATERS OF LAKE MICHIGAN TONIGHT INTO
SUNDAY. THESE STRONG WINDS WILL CAUSE HIGH WAVES AS WELL.

THE WINDS AND WAVES WILL SLOWLY SUBSIDE OVERNIGHT INTO
SUNDAY...FALLING BELOW GALE FORCE SOUTH OF MILWAUKEE DURING THE
OVERNIGHT HOURS. SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST
THROUGH MOST OF THE DAY SUNDAY AFTER WINDS EASE BELOW GALE
CRITERIA.

LMZ643-644-311015-
/O.CAN.KMKX.GL.W.0020.000000T0000Z-150531T0900Z/
/O.NEW.KMKX.SC.Y.0055.150531T0214Z-150601T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
914 PM CDT SAT MAY 30 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT SUNDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS TONIGHT...SLOWLY EASING OVERNIGHT INTO SUNDAY TO 10 TO 20
  KN0TS.

* WAVES: 5 TO 7 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET BY LATE
  SUNDAY AFTERNOON..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-311015-
/O.CON.KMKX.GL.W.0020.000000T0000Z-150531T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CDT SAT MAY 30 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY...

* WINDS: NORTH TO NORTHEAST AT 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS...SLOWLY EASING OVERNIGHT INTO SUNDAY.

* WAVES: 6 TO 8 FEET...SLOWLY SUBSIDING LATER TONIGHT AND ON
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
5 follow-up statements
246 
WHUS73 KMKX 310808
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 AM CDT SUN MAY 31 2015

...STRONG NORTH TO NORTHEAST WINDS AND HIGH WAVES TODAY...

.A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE NEAR INDIANAPOLIS 
WILL HELP TO CONTINUE STRONG NORTH TO NORTHEAST WIND GUSTS OVER
THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH TODAY. THESE STRONG
WINDS WILL CAUSE HIGH WAVES AS WELL. THE GALE GUSTS NEAR KENOSHA
WILL SUBSIDE TO NEAR 30 KNOTS AFTER SUNRISE.

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH MOST OF THE
DAY. 

LMZ645-646-311615-
/O.CAN.KMKX.GL.W.0020.000000T0000Z-150531T1200Z/
/O.EXB.KMKX.SC.Y.0055.000000T0000Z-150601T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH TO NORTHEAST AT 20 TO 30 KNOTS TODAY...A FEW GUSTS
  TO 34 KNOTS THIS MORNING. WINDS SLOWLY EASING TOWARDS EVENING
  TO 15 TO 20 KN0TS.

* WAVES: 5 TO 7 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET THIS
  EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-311615-
/O.EXT.KMKX.SC.Y.0055.000000T0000Z-150531T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
308 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST AT 15 TO 25 KNOTS WITH A FEW GUSTS TO
  30 KNOTS TODAY...SLOWLY EASING LATE AFTERNOON TO 15 TO 20
  KN0TS.

* WAVES: 4 TO 6 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET BY LATE
  SUNDAY AFTERNOON..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
386 
WHUS73 KMKX 311427
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CDT SUN MAY 31 2015

...GUSTY ONSHORE WINDS AND LINGERING HIGH WAVES TODAY...

.A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE NORTH OF
THE GREAT LAKES AND LOW PRESSURE MOVING THROUGH THE OHIO VALLEY
WILL CONTINUE TO GENERATE GUSTY NORTH TO NORTHEAST WINDS TODAY
INTO THIS EVENING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THESE
STRONG WINDS WILL CAUSE HIGH WAVES AS WELL. 

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TODAY.
DIMINISHING WINDS AND SUBSIDING WAVES ARE EXPECTED LATE TODAY AND
THIS EVENING. 

LMZ643-644-312230-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-150531T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
927 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTHEAST AT 15 TO 25 KNOTS EASING TO 15 TO 20 KN0TS
  LATER THIS AFTERNOON. 

* WAVES: 4 TO 6 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET LATER THIS
  AFTERNOON OR EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-312230-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-150601T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 AM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: NORTHEAST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30
  KNOTS....EASING TO 10 TO 20 KNOTS THIS EVENING. 

* WAVES: 4 TO 6 FEET...SLOWLY SUBSIDING TO 3 TO 4 FEET THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
365 
WHUS73 KMKX 312001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT SUN MAY 31 2015

...GUSTY WINDS AND HIGHER WAVES SUBSIDING LATE AFTERNOON AND
EVENING...

.GUSTY WINDS WILL CONTINUE TO SLOWLY EASE THROUGH LATE AFTERNOON
AND EVENING. WAVES WILL ALSO SUBSIDE AS THE WINDS BECOME LIGHTER.
SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY PERSIST THROUGH LATE
AFTERNOON NORTH OF PORT WASHINGTON AND INTO THE EVENING SOUTH OF
THERE.

LMZ643-644-312300-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-150531T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
301 PM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EASING
  TO 10 TO 15 KNOTS WITH GUST TO 20 KNOTS BY EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-010200-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-150601T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EASING
  TO 10 TO 15 KNOTS WITH GUST TO 20 KNOTS THIS EVENING.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
385 
WHUS73 KMKX 312303
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
603 PM CDT SUN MAY 31 2015

...GUSTY WINDS AND HIGHER WAVES SUBSIDING LATE THIS AFTERNOON AND
EVENING...

.GUSTY WINDS WILL CONTINUE TO SLOWLY EASE THROUGH THE REMAINDER OF
THE LATE AFTERNOON AND INTO THE EVENING HOURS. WAVES WILL ALSO
SUBSIDE AS THE WINDS BECOME LIGHTER. SMALL CRAFT ADVISORY
CONDITIONS WILL PERSIST INTO THE EARLY EVENING SOUTH OF PORT
WASHINGTON.

LMZ643-644-010015-
/O.EXP.KMKX.SC.Y.0055.000000T0000Z-150531T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
603 PM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ645-646-010200-
/O.CON.KMKX.SC.Y.0055.000000T0000Z-150601T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
603 PM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WINDS: NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  EASING TO 10 TO 15 KNOTS WITH GUST TO 20 KNOTS THIS EVENING. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET BY MID-EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
360 
WHUS73 KMKX 010157
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 PM CDT SUN MAY 31 2015

...NORTHEAST WINDS AND WAVES CONTINUE TO SUBSIDE...

.WHILE THERE MAY STILL BE A FEW WIND GUSTS THAT EXCEED 22 KNOTS
OVER THE NEXT FEW HOURS...THEY WILL BE TOO INFREQUENT TO EXTEND
THE SMALL CRAFT ADVISORY. THEREFORE IT WILL BE ALLOWED TO EXPIRE
AT 9 PM CDT.

LMZ645-646-010300-
/O.EXP.KMKX.SC.Y.0055.000000T0000Z-150601T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
857 PM CDT SUN MAY 31 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 30, 9:05 PM CDT, 9 minutes earlier.

Area forecast discussion, May 30, 9:05 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CDT SAT MAY 30 2015

.UPDATE...

HAVE ADDED SOME PATCHY FROST IN NW PORTIONS OF S CENTRAL WI WITH
CLEARING SKIES AND WINDS DOWN TO 5 TO 9 KTS. EXPECT ENOUGH
STIRRING TO KEEP TEMPS UP AND PREVENT WIDESPREAD FROST BUT FEEL
SOME LOW-LYING AREAS COULD SEE THE PATCHY FROST BY SUNRISE.

OTHERWISE TIGHTER SURFACE PRESSURE GRADIENT WILL KEEP NE WINDS UP
OVERNIGHT IN THE SOUTHEAST THIRD TO HOLD LOWS TO BETWEEN 40 AND
44 DEGREES.

&&

.AVIATION/06Z TAFS/...
EXPECTING VFR CONDITIONS THROUGH THE PERIOD WITH CLEARING SKIES
TO REACH THE FAR SOUTHEAST CORNER BY 05Z. STILL EXPECT GUSTY NE
WINDS OVERNIGHT INTO SUNDAY AT EASTERN SITES WITH TIGHT GRADIENT
AROUND SURFACE LOW CENTERED OVER CENTRAL IN AT 12Z. WINDS WILL
GRADUALLY DIMINISH THROUGH THE AFTERNOON AS THE LOW MOVES OFF TO THE
EAST AND HIGH PRESSURE BUILDS DOWN OVER THE STATE.

&&

.MARINE...

WILL DROP THE GALE WARNING NORTH OF MILWAUKEE WITH THE UPCOMING
NSH ISSUANCE AND REPLACE WITH A SMALL CRAFT ADVISORY UNTIL 7 PM
CDT SUNDAY. WIND GUSTS STILL REACHING CRITERIA SOUTH OF MILWAUKEE
SO WILL LEAVE WARNING CONTINUE THERE. SMALL CRAFT ADVISORY
CONDITIONS CAN BE EXPECTED THROUGH MOST OF SUNDAY AFTERNOON WITH
WINDS SLOWLY DIMINISHING BELOW CRITERIA BY MID-AFTERNOON...BUT
WAVES TAKING A FEW MORE HOURS TO SUBSIDE.

&&

.BEACHES...

HAVE EXTENDED THE THE BEACH HAZARD STATEMENT FOR A HIGH SWIM RISK UNTIL
4 PM SUNDAY WITH WAVES NOT EXPECTED TO SUBSIDE TO 2 TO 4 FEET
UNTIL THEN. DANGEROUS...LIFE-THREATENING SWIM CONDITIONS WILL
THUS CONTINUE THROUGH MOST OF SUNDAY AFTERNOON. ADDITIONALLY...LAKE
MICHIGAN SURFACE TEMPS WILL BE IN THE 40S TO AROUND 50 CREATING A
HYPOTHERMIA RISK IN 30 TO 60 MINUTES.

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT SAT MAY 30 2015/

TONIGHT AND SUNDAY...FORECAST CONFIDENCE - HIGH.

SHOWERS ARE BEGINNING TO WIND DOWN FROM NORTHWEST TO SOUTHEAST THIS
AFTERNOON. MAY SEE A FEW SHOWERS LINGER IN THE FAR SOUTHEAST THIS
EVENING...WITH DRY WEATHER THEN EXPECTED ACROSS THE FORECAST AREA
OVERNIGHT AND SUNDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.

CLOUDS WILL BE SLOW TO LEAVE THIS EVENING AND OVERNIGHT AND WINDS
WILL NOT BE LIGHT AT THE SURFACE...SO DID NOT GO WITH ANY FROST.
WILL BE CHILLY THOUGH...WITH UPPER 30S AND LOW 40S EXPECTED FOR LOW
TEMPS.

BELOW NORMAL TEMPERATURES WILL CONTINUE ON SUNDAY. EXPECT PLENTY OF
SUNSHINE THOUGH WHICH SHOULD ALLOW FOR HIGH TEMPS 5 TO 10 DEGREES
HIGHER THAN READINGS FROM THIS AFTERNOON.

SUNDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE - HIGH.

QUIET...COOL CONDITIONS WILL CONTINUE AS VERY DRY AIR AND SUBSIDENCE
ASSOCIATED WITH LARGE AREA OF HIGH PRESSURE SPRAWLS ACROSS THE
WESTERN GTLAKES.  925H TEMPERATURES WILL BE SEVERAL DEGREES WARMER
SUNDAY NIGHT COMPARED TO TONIGHT...HOWEVER BOUNDARY LAYER WINDS WILL
BE LIGHTER DUE TO CLOSER RIDGE AXIS.  ALLOWED OVERNIGHT TEMPS SUNDAY
NIGHT TO AGAIN FALL MOSTLY INTO THE UPPER 30S TO LOWER 40S WITH A
FEW SUSCEPTIBLE EASTERN AREAS DROPPING TO AS LOW AS 36-37.  WL HOLD
OFF ON PATCHY LATE NIGHT FROST MENTION AT THIS POINT DUE TO EXPECTED
HIGH CLOUDS AFFECTING SRN WI DURING THE OVERNIGHT FROM UPSTREAM WARM
AIR ADVECTION.

TUESDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE - MEDIUM
TRENDING TOWARD LOW.

MEDIUM RANGE GUIDANCE IN REASONABLE AGREEMENT AT THE START OF THE
PERIOD WITH BROADSCALE RIDGING OVER CENTRAL CONUS EXTENDING NEWD
INTO THE GREAT LAKES FLATTENING OUT SOMEWHAT AROUND MID-WEEK.  THIS
WILL ALLOW GRADUALLY INCREASING COLUMN MOISTURE AT THIS TIME...SO
THAT BY FRIDAY...PWAT VALUES WILL HAVE INCREASED TO 1.0 INCH.
UPSTREAM BROAD TROFFING OVER WESTERN CONUS WL SEND PIECES OF MID-
LEVEL ENERGY NORTHEAST CONTRIBUTING TO FLATTENING RIDGE.  ECMWF AND
GEM SHOWING A STRONGER PIECE OF ENERGY PUSHING INTO THE REGION IN
THE THU NGT/FRI TIME FRAME IN INCREASING WLY MID-LEVEL FLOW.  WITH
MOISTURE IN PLACE WL CONTINUE HIGHER CHANCE POPS FOCUSING ON THESE
TWO PERIODS.  INITIAL SURGE OF WARMER AIR AND MOISTURE MAY ALSO
TRIGGER MORE ISOLATED CONVECTION BEGINNING WED NGT.

LATER PERIODS OF GFS MORE OF AN OUTLIER WITH LARGE SHIFT WWD OF MID-
LEVEL SHORT WAVE THAT HAD BEEN AFFECTING ERN CONUS LATER IN THE
WEEK.  WL TREND AWAY FROM THIS SOLUTION DUE TO AMPLIFYING LONG WAVE
TROFFING OVER WRN CONUS LIKELY TO KEEP THIS ERN SYSTEM MORE
STATIONARY OR WELL SOUTHEAST OF THE REGION.

INDICATIONS OF A WEAKENING BACKDOOR CDFNT IN THE AREA FOR AT LEAST
THE START OF THE WEEKEND SO FOR NOW...WL CONTINUE LOWER POPS.
WARMER NEAR OR ABOVE NORMAL TEMPS ARE EXPECTED DUE TO 925H TEMPS
MOSTLY IN THE 15 TO 20C RANGE FOR MUCH OF THE PERIOD AWAY FROM LAKE
MI.

AVIATION/00Z TAFS/...

SHOWERS ARE BEGINNING TO WIND DOWN AND ALONG WITH IMPROVING CIGS
FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON. MAY SEE A FEW SHOWERS
AND MVFR CIGS LINGER IN THE FAR SOUTHEAST THIS EVENING...WITH DRY
WEATHER AND VFR CONDITIONS THEN EXPECTED ACROSS THE FORECAST AREA
OVERNIGHT AND SUNDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.

MARINE...

SEEING A FEW GUSTS NEAR OR RIGHT AT GALE FORCE...ESPECIALLY FROM THE
MILWAUKEE AREA SOUTHWARD...SO WILL KEEP GALE WARNING GOING INTO
TONIGHT. WINDS WILL EVENTUALLY EASE A BIT OVERNIGHT...BUT WILL STILL
REMAIN GUSTY ENOUGH THAT A SMALL CRAFT ADVISORY WILL PROBABLY BE
NEEDED LATE TONIGHT INTO SUNDAY AS THE GALE WARNING EXPIRES. WAVES
WILL SLOWLY SUBSIDE OVERNIGHT INTO SUNDAY.

BEACHES...

WAVES OF 5 TO 9 FEET WILL PERSIST INTO THIS EVENING...SLOWLY
SUBSIDING OVERNIGHT INTO SUNDAY. DANGEROUS...LIFE-THREATENING SWIM
CONDITIONS WILL THUS CONTINUE. ADDITIONALLY...LAKE MICHIGAN SURFACE
TEMPS WILL BE IN THE 40S TO AROUND 50 CREATING HYPOTHERMIA RISK IN
30 TO 60 MINUTES.  A GOOD EVENING AND NIGHT TO STAY OUT OF THE WATER
AND AWAY FROM BEACHES...BREAKWALLS AND PIERS ALONG LAKE MICHIGAN.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT THROUGH SUNDAY AFTERNOON FOR WIZ052-060-
     066-071-072.

LM...GALE WARNING UNTIL 7 AM CDT SUNDAY FOR LMZ645-646.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT SUNDAY FOR LMZ643-644.

&&

UPDATE...REM
TONIGHT/SUNDAY AND AVIATION/MARINE...DDV
SUNDAY NIGHT THROUGH SATURDAY...MBK
Hazardous weather outlook, May 30, 7:52 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
752 PM CDT SAT MAY 30 2015

WIZ046-047-051-052-056>060-062>072-010100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
752 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

LIFE THREATENING WAVES AND CURRENTS RESULTING IN A HIGH SWIM RISK
ALONG THE LAKE MICHIGAN SHORE WILL CONTINUE THROUGH TONIGHT DUE
TO STRONG NORTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

STRONG NORTHEAST WINDS WILL KEEP WAVES HIGH WITH DANGEROUS
CURRENTS RESULTING IN A HIGH SWIM RISK THROUGH THE EARLY
AFTERNOON SUNDAY.

THERE ARE SMALL CHANCES OF THUNDERSTORMS THURSDAY THROUGH SATURDAY AS
MOIST AND UNSTABLE AIR RETURNS TO THE REGION ALONG WITH PASSING
WEAK LOW PRESSURE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-010100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
752 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING REMAINS IN EFFECT TONIGHT FOR STRONG NORTH TO
NORTHEAST WINDS AND HIGH WAVES. SOME WIND GUSTS ARE EXPECTED TO
REACH 35 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO LINGER ON SUNDAY
DUE TO BRISK NORTHEAST WINDS AND HIGH WAVES.

THERE ARE SMALL CHANCES OF THUNDERSTORMS THURSDAY THROUGH SATURDAY AS
MOIST AND UNSTABLE AIR RETURNS TO THE REGION ALONG WITH PASSING
WEAK LOW PRESSURE.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 30, 8:04 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
804 PM CDT SAT MAY 30 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     NON-TSTM WND GST 1 NE KENOSHA            42.59N 87.81W
05/30/2015  M45 MPH          LMZ646             WI   MESONET

            MESONET STATION KENOSHA LAKESHORE /KNSW3/

&&

SPM

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.